# SDR CA020108003

- Difficulty date: December 14, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-42
- Aircraft time: 12,334 hours
- Engine: Pwa PT6A41
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323300
- Condition: Stripped
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN)  ENGINE SHUT DOWN IN CRUISE FLIGHT. AIRCRAFT MADE AN UNSCHEDULED LANDING TROUBLESHOOTING REVEALED NO FUEL FLOW TO DIVIDER. HIGH PRESSURE FUEL PUMP REMOVED. FUEL PUMP SPLINES FUND TO BE STRIPPED. PUMP REPLACED.
